If people that you know and love or your yourself are doing drugs or binge drinking, it is good to know what to do if someone overdoses. A drug overdose, or\u00a0heroin overdose symptoms, is actually a brain injury; during an overdose, there is not enough oxygen reaching the brain. This causes unconsciousness and could result in death.\r\nWhat Does an Overdose Look Like?\r\nHow do you know if your loved one or friend has overdosed, or maybe they just had a bit much and need a nap? Signs of an overdose will be different from person to person. While you may not want to call the ambulance at the first signs of an overdose, it might be the best thing that you can do. Here are the signs that someone has overdosed:\r\n\r\n \tChest Pain, Nausea, and Aggression\r\n \tSeizures and Rapid Heartbeat\r\n \tDilated Pupils, and Blue Lips or Fingers\r\n \tGurgling and Unconscious\r\n \tHot to the Touch, and Difficulty or Stopped Breathing\r\n \tConfusion\r\n\r\nThe person that appears to have overdosed might not display all of these symptoms but might need medication assisted treatment. If there is any doubt in your mind, call for help because the person in question could die. Overdoses are no joke, and every time you do drugs or drink heavily, you put yourself and the people you are with at risk of death. Before you engage in risky activities, think about how you would feel if that person were to die, and it was partially your responsibility.\r\nHeroin Overdose\r\nIf you know that you are dealing with a heroin overdose, the specific\u00a0heroin overdose symptoms\u00a0are:\r\n\r\n \tNodding Off\r\n \tSmall Pupils\r\n \tWeak Pulse\r\n \tBlue Lips or Fingers and Light Breathing\r\n \tConfusion and Unconscious\r\n \tChoking Sounds\r\n\r\nIf you know you are dealing with a heroin overdose and have the heroin agonist on hand, then use that. Otherwise, you should call first respondents to do the job.\r\nWhat to Do if Someone Overdoses\r\nIf someone overdoses in your presence, it is essential to stay calm. You may be impaired yourself, so do your best to help the person in trouble and get some help on the phone as soon as you can.\r\n\r\n \tCall 911, you should always do this first\r\n \tTry to keep the person awake, you can ask them questions, or play patty cake, anything to keep them from falling to sleep will work\r\n \tMake sure they are on their side so that if they vomit, it will not choke them\r\n \tDo whatever the people with 911 tell you to do over the phone\r\n \tAdminister Narcan or another agonist if you have it\r\n \tPerform CPR if you are certified and need to\r\n\r\nYou will wait for the first respondents for what may feel like ages. During this time, in addition to keeping the person awake and making sure they don't choke on their vomit, you can prepare their information. If you do not know the person, then try to find people that do or look for some form of ID to give to the emergency service people.\r\n\r\nAlso, if you know the person is on medications, let the emergency service workers know. They will take the overdosed person to the hospital for further addiction treatment and stabilization. You will be welcome to visit them there once you are sobered up as well.\r\n\r\nDo you know what to do if someone overdoses? Are you looking for help for either for you or a loved one? Contact us today at <a href='tel:8666050532'>866.605.0532</a> to take the first step on the road to recovery!